# SDR TC8A98023

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5644220501
- Condition: Damaged
- Location: Rudder
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TRIP NR 01787, AIRCRAFT VIBRATING AFTER 290 KTS (SUSPECT RUDDER) WITH AUTO-PILOT ON OR OFF, YAW DAMPER ON OR OFF.  VIBRATION INCREASED WITH RUDDER HYDRAULIC POWER IN OFF POSITION.  REMOVED AND REPLACED TAB ASSY, RUDDER OPS CHECK ON GROUND GOOD IAW DC8 MM 27-21-2.
